Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Hypoellipticity in the complexes of pseudodifferential operators

Author: Jongsik Kim
Journal: Proc. Amer. Math. Soc. 72 (1978), 480-484
MSC: Primary 35H05; Secondary 58G05
MathSciNet review: 509238
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions for the pseudodifferential operator defined on a complex to be hypoelliptic are investigated.

References [Enhancements On Off] (What's this?)

  • [1] Louis Boutet de Monvel, Hypoelliptic operators with double characteristics and related pseudo-differential operators, Comm. Pure Appl. Math. 27 (1974), 585–639. MR 0370271
  • [2] G. B. Folland and J. J. Kohn, The Neumann problem for the Cauchy-Riemann complex, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1972. Annals of Mathematics Studies, No. 75. MR 0461588
  • [3] François Treves, Study of a model in the theory of complexes of pseudodifferential operators, Ann. of Math. (2) 104 (1976), no. 2, 269–324. MR 0426068

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35H05, 58G05

Retrieve articles in all journals with MSC: 35H05, 58G05

Additional Information

Keywords: Complex, pseudodifferential operator, hypoellipticity
Article copyright: © Copyright 1978 American Mathematical Society